offer

Lemsip Max Day & Night Cold & Flu Relief Capsules - 16 Capsules

£5.50
16 UNI | £0.34 per 1UNI
3853314

Buy 1 get 2nd 1/2 price on selected cough and cold

For cold and flu.
See details below, always read the label
Suitable for:
Adults and children of 16 years and over.
Active Ingredients: Paracetamol, Caffeine, Phenylephrine hydrochloride.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Lemsip Max Day & Night Cold & Flu Relief Capsules.

For releif of;

  • Headaches  
  • Body Aches  
  • Blocked Nose  
  • Sore Throat  

Suitable for

Adults and children over 16 years of age

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take: For oral use. The capsules should be swallowed whole with water. Do not chew.

How much to take: Adults, the elderly and children ages 16 years and over: Take 2 red and yellow capsules every 4 to 6 hours during the day to a maximum of 3 doses. Do not take more than 6 red and yellow capsules (3 doses) in any 24 hour period.

Take 2 blue and red capsules at night. Do not take more than 8 capsules (4 doses) in total in any 24 hour period.

Hazards and Cautions

CONTAINS PARACETAMOL.

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Do not give to children under 16 years of age.

Do not take more medicine than the label tells you to. If you do not get better talk to a doctor.

Keep out of the sight and reach of children.

Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Storage
Do not store above 25°C.

Store in the original package.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg

Ingredients

Active Ingredients:
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg

Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride

This Night Capsule does not contain any ingredients to make you drowsy.

Also contains:
Starch, Croscarmellose Sodium, Sodium Laurilsulphate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosin (E127), Shellac.

...read more ...read less

Delivery options

Click & Collect
Free from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 5pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during postal strikes, public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.